MathSciNet Relay Station
MathSciNet bibliographic data
MR768090 (86b:16023) 16A54 (18F25 19A49)
Moncasi, J. A regular ring whose $K\sb 0$ is not a Riesz group. Comm. Algebra 13 (1985), no. 1, 125–131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement